# SDR AALA201812209006

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 18,738 hours, 7,556 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 184
- Condition: Binding
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICIER`S SLIDING WINDOW WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE WINDOW IAW CARD 56-94-02.
